Lawsuits filed over Lipitor side effects

Jun 8, 2006 Read more: The Associated Press 848
Two men who believe they suffered lasting muscle damage from taking the popular anti-cholesterol drug Lipitor are suing medication's maker, Pfizer Inc., claiming the company didn't issue loud enough warnings ... Read more
First Prev
of 43
Next Last
Lynne

Ipswich, UK

#945 Apr 3, 2014
Started Simvastatin about 10 days ago have noticed extreme hot flushes (had them anyway but not as intense as I'm going through menopause) spoke to doctor Tuesday and came off medication and flushes not quite so bad but noticed tues evening rib cage pain which will not go it's ok in certain positions but wonder if it's related.....
Arlene Vanlandingham

Unionville, VA

#947 Apr 9, 2014
I was wondering what will get making me gain weight but now I know my doctor said no lipitor wouldn't make you gain weight but that's bullcrap it willmy legs are so hurt and they swell I'm going to stop taking it too
Marilyn

Wrentham, MA

#948 Apr 9, 2014
Arlene Vanlandingham wrote:
I was wondering what will get making me gain weight but now I know my doctor said no lipitor wouldn't make you gain weight but that's bullcrap it willmy legs are so hurt and they swell I'm going to stop taking it too
Don't forget that the swelling is caused by excess fluid, which is darned heavy and adds weight on the scale! On days that my ankles swell, I can gain 10-15 lbs. in fluid alone. And the fluid can back up into your legs, too. At its worst, I had to buy shoes two sizes larger and extra-wide!
strongjohn59

Palm Bay, FL

#949 May 4, 2014
Was a very muscular 245lbs had heart disease,Had triple bypass in 7/2010 gone threw countless problems my doctor put me on 80 mg atorvastatin (Lipitor) he is a few side effects I experienced Dizziness' ,throwing up, muscle weakness ,muscle loss, weight loss started it at beginning of march 2014 I lost 42lbs feeling shaky, Am 203lb wasting away have joint pain kidney pain now dr want me to do a 12 hr. diabetes test just read side effects today 5/4/2014 would have to die to feel better dr never told me about side effects was so dizzy fell stepping out of shower hitting back on tub side fracturing thoracic vertebra went to Holmes emergency room and told them every thing was ok they sent me home. my vision is blurry as well they need the bed I was lying in never got to see doctor only a nurse PA please can anyone help me need a doctor Kevorkian do it your self kit just kidding I have a awesome 12 year old he is my life
Marsha

Waterloo, IA

#950 Jun 11, 2014
I took Lipitor for only 7 days and started having terrible muscle pain in my right arm and right leg. I stopped the drug immediately, but it has been two weeks and I still have muscle pain and having a hard time walking as my right leg is very sore. Has anyone had a reaction after only 7 days like mine? I just hope this pain goes away soon, I am going to try the CoQ1O and vitamin C as someone suggested on this site.
Marilyn

Wrentham, MA

#951 Jun 11, 2014
Marsha wrote:
as anyone had a reaction after only 7 days like mine? ested on this site.
Yes. I started to feel the reaction within LESS than a week - but it took me twelve days to wise up, realize what was wrong and stop taking the stuff; I was on a relatively small dosage - 10 mg., I think. I started with back pain that spread down to my hips, then the backs of the thighs, and eventually kept me from walking without the support of a walker. The pain was so bad! I bacame unable to go up and down stairs - my legs just sort of forgot how, and I couldn't lift my foot the seven inches a standard stair requires. I was classed as "profoundly handicapped" - the hospital wanted to send me to a nursing home because I was hopelessly crippled. Failing that, they wanted me to get one of those lifeline pendants. I finally agreed to carry a cellphone at all times, even in bed at night, and have the visiting nurse and PT come to the house three or four times a week. We couldn't afford the $5000 first-week payment for the nursing home, when I hadn't been hospitalized for three days first.
ripp easy

Edmonton, Canada

#955 Aug 19, 2014
yeah I'm just wondering if anybody has skin that rips easy
kylie

Menai, Australia

#956 Aug 21, 2014
I had servere musle pain, weakness, tiredness, memory loss.Not a life to live and depression.I had seen a variety of specalist.My local GP said I had depression. I demand for help because my health was detiorating.Kidney pain and very dark urine.Finally 2 years or so later a referral to a Neuro specalist pick up I was reacting to Statins.I feel better in some ways but memory is really bad, diabetic 2.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 43
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Medicine Discussions

Title Updated Last By Comments
News Pediatrician Won't Treat Baby With Lesbian Moms 39 min cpeter1313 1,092
News Pregnancy Symptoms - 12 Very Early Symptoms of ... (Jun '07) 1 hr ttcFarley 6,256
News Psychotherapy Proven To Normalize Brain Activit... 1 hr HumanSpirit 4
News Are You a Global Warming Skeptic? 1 hr SpaceBlues 1
News Pediatricians Warn of Abortion-Breast Cancer Link 2 hr cpeter1313 1
News Pelvic exam guidelines confuse women (Jul '14) 3 hr pailrider 16
News Doctor: Cabbage can cure erectile dysfunction (Jun '09) 5 hr Henrik 304
More from around the web